# SDR A6WA201141149

- Difficulty date: December 25, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,738 hours, 19,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF, AFTER FLAPS WERE RETRACTED, FELT ACFT SHUDDER, ON POST FLIGHT INSPECTION FOUND RT INBD FLAP, INBD AFT FLAP FAIRING MISSING, REQUEST INSPECTION.  INSP RT INBD FLAP INBD HINGE POINT AND FOUND AFT FLAP FAIRING MISSING.  R & R RT INBD FLAP ASSY.
